English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6491/11663
Visitors : 24632967      Online Users : 49
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/8899

Title: Continuous Selections and Fixed Points of Multi-valued Mappings on Noncompact or Nonmetrizable Spaces
Authors: L.J. Lin;N.C.Wong;Z.T.Yu
Contributors: 數學系
Date: 2005-11
Issue Date: 2011-05-10T06:48:14Z
Publisher: American Mathematical Society
Abstract: In this paper, we obtain several new continuous selection theorems
for multi-valued mappings on completely regular spaces and fixed point
theorems for multi-valued maps on nonmetrizable spaces. They, in particular,
provide a partial solution of a conjecture of X. Wu.
Relation: Proceedings of the American Mathematical Society, 133(11):3421-3427
Appears in Collections:[數學系] 期刊論文

Files in This Item:

File SizeFormat
202010210020.pdf161KbAdobe PDF793View/Open

All items in NCUEIR are protected by copyright, with all rights reserved.


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback